# SDR AU000713

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2730 · Elevator Control System
- Part: Damper
- Part number: P310450002
- Condition: Faulty
- Location: Elevator
- Part time: 14,379 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR GUST DAMPER ASSEMBLY FAULTY.
